# SDR DALA2021061503247

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,074 hours, 37,807 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Broken
- Location: Nr 2 Slat Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 BROKEN TRAILING EDGE SLAT 2 LOCATED IB SIDE ON LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER SRM 57-43. (1838552)
